Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Breast Cancer
avatar
An_252173 posted:
I have finished with chemo, surgery, radiation. I was stage 4 breast cancer. I went from stage three to 4 in 10 days. I was allergic to some of the chemo meds unfortunately I was put on mega doses of steroids and I have balloned up by 100 lbs. Is there any suggestions on how to get my metabolism going again to drop this weight. I am walking but get short of breath easy. I am so uncomfortable with all this weight. Thank you for your help.

Take the Poll

Breast Cancer
  • breast cancer recovery help
  • metabolism failure after chemo
  • health issues after chemo, surgery, radiation
  • weight gain after chemo, surgery, radiation
vote
View Poll Results
Reply
 
avatar
kiwiallright responded:
It is the Steriods......
 
avatar
watergirl44 replied to kiwiallright's response:
yes the steroids did have a huge effect on the weight gain. According to the doctor the large doses of chemo is what shut my metabolism down.
 
avatar
goodlook121 responded:
(jessica_2vndaye@yahoo.com)

Hello
My name is jessica i saw your profile today at (webmd.com)and became interested in you,i will also like to know you the more,and i want you to send a mail to my email address so i can give you my picture for you to know whom l am.Here is my email address(jessica_2vndaye@yahoo.com).I believe we can move from here.I am waiting for your mail to my email address above.jessica.(Remember the distance or colour does not matter but love matters alot in life)
Please reply me with my email address

(jessica_2vndaye@yahoo.com)


Helpful Tips

Turmeric
I drive all the time listening to the Radio Doctors.......over and over they talk about the benefit of Tumeric! Health Food store should ... More
Was this Helpful?
1 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center